# SDR COMA9610218

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WARNING DURING LANDING ROLL.  COULD NOT DUPLICATE DISCREPANCY.  NO DEFECTS FOUND IN FLAP SYSTEM.
